# SDR AALA202508221638

- Difficulty date: May 12, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,112 hours, 29,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE TOP SKIN PANEL LOWER SURFACE OVERHANG AT WMRX 5626.97 BETWEEN RIB 16 AND RIB 17. REPAIRED SKIN PANEL PER EA 365894.
